# SDR SWAA2022090147639

- Difficulty date: August 30, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737
- Aircraft serial: 36637
- Aircraft time: 44,498 hours, 26,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY OVERHEAD BIN LIGHT AT ROW 6L/H INOP. / [01] RELAMPED PASSENGER CABIN EMERGENCY OVERHEAD BIN LIGHT AT ROW 6L/H AS PER REF B737 AMM 33-51-03-960-801. TEST OK.;[02] VERIFIED STEP 1.
